# SDR A6WA201303044809

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Grooved
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR UPPER CENTER DOOR STRIKER ON FUSELAGE IS GROOVED.  REMOVED AND REPLACED ARRESTER WITH NEW AND SERVICEABLE ARRESTER (P/N 601R31222-1) IAW CRJ 200 SRM 51-41-02.
